# SDR CA070509004

- Difficulty date: May 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,898 hours
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2285008114
- Condition: Separated
- Location: Nr 1 Engine
- Part time: 5,855 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT, THROUGH FL280, CREW FELT SLIGHT VIBRATION TO THE AIRCRAFT.  FIRST OFFICER (FO) FELT A SLIGHT SHUDDER IN THE CABIN.   ON ARRIVAL, IT WAS FOUND NR 1 LOWER ENGINE COWL HAD SEPARATED FROM THE AIRCRAFT.  UPON MAINTENANCE INITIAL INSPECTION, IT WAS NOTED THAT 75 PERCENT OF THE CAMLOC FASTENERS THAT HOLD THE COWL WERE STILL INSTALLED IN THE COWL RETAINERS. THE COWL SEPARATION CAUSED DAMAGE TO THE UPPER ACCESS NOSE COWL, NOSE COWL, LOWER TORQUE BOX, LOWER OB T/R CASCADE, AND SOME T/R PDU LINES.  (2) RETAINERS WERE REPLACED, THE LOWER CASCADE VANE WAS REPLACED, P2 SENSE LINE WAS REPLACED AND THE UPPER AND LOWER COWLS WERE REPLACED.   THE A/C WAS THEN FERRIED FOR FULL INSPECTION AND REPAIR.  AFTER FURTH
